# SDR DL76S991610

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 2760 · Drag Control System
- Part: Shutoff Valve
- Part number: S252T0016
- Condition: Cracked
- Location: Nr 10 Spoiler
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CENTER HYDRAULIC RESERVIOR NEEDS FLUID.  FOUND NR 10 SPOILER ELECTRONIC SHUTOFF VALVE LEAKING.  REPLACED SAME.
